# SDR AU980042

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: 002001519
- Condition: Cracked
- Location: Rt Mlg Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR RETRACTION ACTUATOR ROD END BEARING BALL CRACKED IN SEVERAL PLACES. FOUND DURING INSPECTION IAW ER A32-32-10-52.
